# SDR DXTA2017031206382

- Difficulty date: March 12, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 13,251 hours, 8,060 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ACRID ODOR IN COCKPIT, NOT CABIN.   INTERMITTENT BUT VERY STRONG
